# SDR SWAA085247

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 51,711 hours, 44,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10107451
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIGN LEFT SIDE LENS DETACHED.  SECURED SIGN PER MM.
